Open Access
Translator Disclaimer
July 2009 Lebesgue spaces with variable exponent on a probability space
Hiroyuki Aoyama
Hiroshima Math. J. 39(2): 207-216 (July 2009). DOI: 10.32917/hmj/1249046337

Abstract

We show that the Lebesgue space with a variable exponent $L_{p(\cdot )}$ is a rearrangement--invariant space if and only if $p$ is constant. In addition, we give a necessary and sufficient condition on a variable exponent for a martingale inequality to hold.

Citation

Download Citation

Hiroyuki Aoyama. "Lebesgue spaces with variable exponent on a probability space." Hiroshima Math. J. 39 (2) 207 - 216, July 2009. https://doi.org/10.32917/hmj/1249046337

Information

Published: July 2009
First available in Project Euclid: 31 July 2009

zbMATH: 1190.46026
MathSciNet: MR2543650
Digital Object Identifier: 10.32917/hmj/1249046337

Subjects:
Primary: 46E30
Secondary: 60G42

Rights: Copyright © 2009 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.39 • No. 2 • July 2009
Back to Top